Research Repository

Bounding the Cebysev functional for the Riemann-Stieltjes integral via a Beesack inequality and applications

Cerone, Pietro and Dragomir, Sever S (2009) Bounding the Cebysev functional for the Riemann-Stieltjes integral via a Beesack inequality and applications. Computers and Mathematics with Applications, 58 (6). pp. 1247-1252. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.

Abstract

Lower and upper bounds of the Cebysev functional for the Riemann-Stieltjes integral are given. Applications relating to the three-point quadrature rules of functions that are differentiable n times are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID17455. Riemann-Stieltjes integral, Cebysev functional, integral inequalities, quadrature rules, Beesack inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 16 Oct 2011 23:33
Last Modified: 16 Oct 2011 23:33
URI: http://vuir.vu.edu.au/id/eprint/4215
DOI: 10.1016/j.camwa.2009.07.029
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar